Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had unprotected intercourse. Developed pimples on hip, seborrhoea on eyebrows and scalp. What are the risks of HIV?

Dear Dr. Am hoping you shall read my email and send me a reply i would be very grateful..I was engaged 6 years a go and had unprotected sex with my fiance then i found out that he might have had orgy experience with a friend and 2 girls when they went on business trip but i have found out this bit late actually very late like year a go. But i remember that night well and symptoms when he was back from the trip the same night we had unprotected sex, after month from this i develop a pimple on my hip very up on the hip where the hip is largest and the pimple was formed on the outer side i tried to remove it but the very next day more showed up and more as tried to remove that one maybe i caused infection because removed it all on all were like 7 tiny pimples on that area light pink in color is this a early sign of hiv? Also it was summer and was very hot i don t know if is normal pimples to show up there i don t remember having them maybe before i never could think my fiance could do something like that so i never thought might be hiv..We separated from different reason by that time i didn t know he has cheated on me the year was 2007 i have become very depressive was not going out not exercising which lead to not sweating at all while on the computer my eyelids would start to swell , all the time and i was all the time on the computer with years at 2010 i had a lot of stress and i found round brownish dry to the touch area on my neck. Then on under my same thing showed under my eye only was pink and very itchy then some days after that seborhea showed on my eyebrows then scalp the skin was red and flared scaly and painful eventually went bit better with oil treatment i didn t visit the doctor was thinking maybe because i didn t sweat for so many years and the computer caused my problem at 2011 my skin started to burn if i was on the computer for more then a hour and my skin gets flaky and dry all over again i stopped to use the computer for a while got bit better and started to use it again but i started to cough my skin again to get pink and burn itch my mouth started to go dry please help are this all symptoms of hiv?? Could this be just my lack healthy life the no sweating and too much on computer and tv? I did do a rapid hiv test 3 months a go it was negative and i was relieved but then i found on the internet a information that chronic hiv show no antibodies and that gives negative false result if i did got hiv i would be in chronic stage because has been 6 years from then and i had no other partner. Is this true that after 6 - 7 years antibodies are not detected?? i also wanted to go and do ECLIA 4rth generation hiv test how accurate would this be after so much years? Do i need some other type of testing please help me i cant move on with my life i finally got ready to date again and found out this bad news, so now am n agony again please please reply to me am sorry for so long email i had to explain better the situation. Thank you very much in advance
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response
Your long email explains your worries. Don't get panic.Rapid HIV test showing negative result after 6 years of intercourse defenetely rules out HIV. 4th generaion elisa will give accurate result. But at this stage rapid tests result will do.
Don't get confused wiith false negative result and all. Your dermatological complaints seems to be due to seborroeic dermatitis. Have a consultation with a Dermatologist
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor